# SDR SWIA200717891

- Difficulty date: January 15, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,294 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT ANGLE CRACKED LT CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED STRAP AND ANGLE PER CRJ200 REO 601R-53-61-117 REV C.
